Alert archive / New Mexico / Tornado Warnings in 2019
Tornado Warning 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Dec 27, 2019, 4:53 PM MST for Curry County, New Mexico. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2019, 4:53 PM MST (23:53 UTC)
- Expired
- Dec 27, 2019, 5:13 PM MST
- In force
- 20 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Curry County, NM
The radar
The Cannon AFB radar (KFDX), 34 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
251
WFUS55 KABQ 272353
TORABQ
NMC009-280030-
/O.NEW.KABQ.TO.W.0028.191227T2353Z-191228T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
453 PM MST Fri Dec 27 2019
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
East central Curry County in east central New Mexico...
* Until 530 PM MST..
* At 452 PM MST, a severe thunderstorm capable of producing a tornado
was located near Ranchvale, or 13 miles northwest of Clovis, moving
northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Curry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3449 10335 3455 10345 3480 10329 3463 10304
3460 10304
TIME...MOT...LOC 2352Z 228DEG 26KT 3456 10334
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Guyer2 follow-up statements
406
WWUS55 KABQ 280001
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
501 PM MST Fri Dec 27 2019
NMC009-280030-
/O.CON.KABQ.TO.W.0028.000000T0000Z-191228T0030Z/
Curry-
501 PM MST Fri Dec 27 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MST FOR EAST
CENTRAL CURRY COUNTY...
At 500 PM MST, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Ranchvale, or 15 miles northwest of
Clovis, moving northeast at 30 mph. This storm is passing over State
Road 288 near County Road P.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Curry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3454 10332 3458 10341 3480 10329 3465 10307
TIME...MOT...LOC 0000Z 211DEG 28KT 3462 10331
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Guyer855
WWUS55 KABQ 280013
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
513 PM MST Fri Dec 27 2019
NMC009-280023-
/O.CAN.KABQ.TO.W.0028.000000T0000Z-191228T0030Z/
Curry-
513 PM MST Fri Dec 27 2019
...THE TORNADO WARNING FOR EAST CENTRAL CURRY COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3454 10332 3458 10341 3480 10329 3465 10307
TIME...MOT...LOC 0011Z 228DEG 26KT 3468 10322
$$
GuyerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Dec 27, 2:00 PM MST, 2 hours 53 minutes earlier.
Area forecast discussion, Dec 27, 2:00 PM MST, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 200 PM MST Fri Dec 27 2019 .SYNOPSIS... Showers and isolated thunderstorms across central and eastern New Mexico today will transition to snow showers tonight as colder air arrives from the northwest. The focus for light to moderate snowfall will continue over the higher terrain where several more inches are likely through Saturday night. Temperatures will be very cold in the wake of this system on Sunday with bitter wind chills. Cold and dry weather will continue through next week with periods of cloud cover and perhaps some more snow by next Thursday. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)... Moisture advection in the lower boundary layer has outperformed what was modeled yesterday and has limited the extent of winter weather impacts given higher snow levels. In addition, the higher dewpoint airmass across east central and southwest NM has increased surface- based instability and resulted in more robust convection, with thunderstorms ongoing and forecast to increase this evening near the TX border before focusing across the Panhandle overnight. We're still anticipating the more significant snowfall totals in the southwest and northern mountains, including Raton Pass, where warnings will continue overnight through Saturday. However, the northeast highlands are currently above freezing and the KLVS dewpoint temperatures is currently 36. In addition, winds will become downslope out of the west overnight to the lee of the Sangres before cold air advection kicks-in which effectively nixes the winter weather threats there. Will cancel the advisory for those zones and continue the remainder of the winter weather highlights. A trough dropping out of the SW Canada is still forecast to impact the area tomorrow as the first upper low/trough pulls NE out into SE Colorado. The second trough will be much colder than the first and snow to liquid ratios will ramp-up Saturday, allowing snow to continue rack-up over the higher terrain of northern and western NM. A much colder airmass will follow Saturday night and bring well below normal temperatures with lows in the single digits and teens across much of western and northern NM. Travel across western and northern NM may continue to be dicey through Saturday night. 11 LONG TERM...(SUNDAY THROUGH FRIDAY)... Snow showers will be tapering off across southeast NM Sunday morning as the remnant 543dm H5 low shifts east and fills through the day. 12Z NAEFS shows 700mb temps near -12C in the wake of the departing system for Sunday. This will translate to high temps of 10-15F below normal with brisk northwest winds. Wind chills will hover in the teens and 20s for the entire day. Very dry air with light winds and strong surface high pressure will make Monday morning the coldest of the week with single digits and teens for just about the entire area. The next upper level low pressure system will shift south down the CA coastline Monday and Tuesday then across northern Mexico Wednesday. Model guidance has come into much better agreement with this system so continued to trend POPs lower for Monday and Tuesday with more cold temperatures. A secondary piece of jet energy is shown diving south thru the central Rockies Thursday with potential to deliver another reinforcing blast of cold air to NM and some snow across the north and west. Guyer && .FIRE WEATHER... Two upper level lows will impact the state this weekend, the first tonight into tomorrow and the second and colder low late tomorrow through tomorrow night. Good chances for wetting precipitation will continue into Saturday night and increasingly focus over the northern and western mountains where significant snowfall accumulation is likely. A much colder airmass will follow Saturday night and below to well below normal temperatures will prevail from Sunday through Tuesday. Vent rates will continue to be a mixed-bag, though mostly good, through Sunday then trend down and be mostly poor through Wednesday. Chances for wetting precipitation will briefly return Wednesday night into next Thursday as an upper level trough pushes across. 11 && .AVIATION... 18Z TAF CYCLE A mixed-bag of VFR to LIFR conditions prevail across the area as a potent upper low approaches from over southern AZ. Improvement is forecast this afternoon at KLVS and KROW, followed by KTCC. However, some deterioration is forecast at KFMN with the onset of snow later today, which will likely continue off-and-on through the night and into Saturday morning. Deterioration to MVFR is likely at KABQ/KAEG this afternoon in rain, with a change-over to snow by early evening then improvement back to VFR. Widespread mountain obscurations prevail and will continue through this evening, with some improvement overnight into Saturday morning along the east slopes of the central mountain chain. 11 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 25 31 11 30 / 50 50 5 0 Dulce........................... 20 30 7 28 / 90 60 30 5 Cuba............................ 23 30 12 24 / 90 60 30 10 Gallup.......................... 21 29 5 29 / 50 50 10 0 El Morro........................ 21 28 7 26 / 80 70 20 5 Grants.......................... 22 32 10 30 / 60 50 20 0 Quemado......................... 24 31 12 27 / 50 70 30 0 Datil........................... 23 31 13 27 / 30 60 20 0 Glenwood........................ 29 35 16 37 / 70 60 30 0 Chama........................... 18 27 3 22 / 100 80 50 10 Los Alamos...................... 25 31 15 26 / 70 60 40 10 Pecos........................... 23 31 14 27 / 60 50 50 10 Cerro/Questa.................... 19 29 7 22 / 60 70 60 10 Red River....................... 16 24 2 17 / 80 70 70 10 Angel Fire...................... 14 25 -8 20 / 60 60 60 10 Taos............................ 18 31 6 24 / 50 50 40 10 Mora............................ 20 33 10 28 / 50 40 50 10 Espanola........................ 24 34 15 31 / 50 50 30 5 Santa Fe........................ 25 31 17 25 / 70 70 40 10 Santa Fe Airport................ 24 33 15 27 / 60 50 30 10 Albuquerque Foothills........... 28 37 22 33 / 50 50 30 10 Albuquerque Heights............. 29 39 21 35 / 30 30 20 5 Albuquerque Valley.............. 27 41 18 36 / 30 30 20 5 Albuquerque West Mesa........... 29 39 21 37 / 50 40 20 5 Los Lunas....................... 26 42 17 38 / 20 30 20 5 Rio Rancho...................... 28 38 20 34 / 50 50 20 5 Socorro......................... 29 44 22 41 / 20 30 20 0 Sandia Park/Cedar Crest......... 27 33 19 26 / 50 70 40 10 Tijeras......................... 26 34 17 30 / 50 50 40 10 Moriarty/Estancia............... 24 36 13 31 / 30 30 30 10 Clines Corners.................. 24 33 14 28 / 20 20 30 20 Gran Quivira.................... 25 35 16 30 / 30 50 50 10 Carrizozo....................... 27 38 18 36 / 40 40 40 10 Ruidoso......................... 28 35 20 31 / 50 50 50 20 Capulin......................... 22 33 11 27 / 40 40 30 5 Raton........................... 21 36 9 28 / 30 40 30 5 Springer........................ 20 38 10 31 / 20 30 30 5 Las Vegas....................... 21 35 9 30 / 20 20 50 10 Clayton......................... 26 40 19 35 / 40 20 20 0 Roy............................. 25 41 15 32 / 30 20 30 5 Conchas......................... 30 48 21 40 / 30 10 30 5 Santa Rosa...................... 30 47 20 38 / 20 10 30 10 Tucumcari....................... 31 51 21 42 / 40 5 30 5 Clovis.......................... 33 49 23 40 / 40 5 30 5 Portales........................ 34 50 24 42 / 50 5 30 10 Fort Sumner..................... 32 49 23 42 / 30 5 30 10 Roswell......................... 33 53 26 47 / 20 5 10 10 Picacho......................... 32 47 25 42 / 10 5 10 20 Elk............................. 31 45 23 41 / 10 10 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 4 PM MST Saturday for the following zones... NMZ201-204>207-209-212-216>218-221. Winter Storm Warning until 4 PM MST Saturday for the following zones... NMZ202-203-208-210-211-213>215-227. &&
Hazardous weather outlook, Dec 27, 3:27 AM MST, 13 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 327 AM MST Fri Dec 27 2019 NMZ201>241-281100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 327 AM MST Fri Dec 27 2019 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Heavy snow is expected for the northern and western mountains today and tonight, while a mix of rain and snow is expected for lower elevations, at least during the daytime period. Temperatures will quickly drop tonight, allowing any lingering precipitation to change over to snow. Travel impacts are possible, including across the I-40 and I-25 corridors across northern and western New Mexico. Fog may also impact much of eastern New Mexico today. Freezing fog or freezing drizzle may also occur this morning across far northeast New Mexico. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Snow will persist through Saturday, particularly across mountainous areas, though a back door cold front may provide additional focus for light snow across northeast New Mexico. The storm system will move out late Saturday night, leaving very cold temperatures in its wake. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snow and rain amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Local storm report, Dec 27, 11:44 AM MST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1144 AM MST FRI DEC 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM SNOW 6 SSE SANTA FE 35.60N 105.93W
12/25/2019 M1.2 INCH SANTA FE NM CO-OP OBSERVER
0846 AM SNOW TRES PIEDRAS 36.65N 105.97W
12/25/2019 M1.0 INCH RIO ARRIBA NM SOCIAL MEDIA
0942 AM SNOW RANCHOS DE TAOS 36.36N 105.60W
12/25/2019 E1.5 INCH TAOS NM SOCIAL MEDIA
1048 AM SNOW 3 N SANTA FE 35.71N 105.95W
12/25/2019 M1.0 INCH SANTA FE NM CO-OP OBSERVER
0400 PM SNOW EAGLE NEST 36.56N 105.26W
12/25/2019 M1.0 INCH COLFAX NM CO-OP OBSERVER
0400 PM SNOW CHAMA 36.89N 106.58W
12/25/2019 M2.2 INCH RIO ARRIBA NM CO-OP OBSERVER
0500 PM SNOW 13 ESE CUBA 35.95N 106.75W
12/25/2019 M1.0 INCH SANDOVAL NM CO-OP OBSERVER
0915 AM SNOW ANGEL FIRE 36.39N 105.28W
12/27/2019 M3.5 INCH COLFAX NM COCORAHS
0915 AM SNOW 5 ESE BLACK LAKE 36.27N 105.18W
12/27/2019 M4.9 INCH COLFAX NM COCORAHS
1100 AM SNOW 3 ESE ANGEL FIRE 36.38N 105.24W
12/27/2019 E6.0 INCH COLFAX NM PUBLIC
ANGEL FIRE SKI AREA.
1141 AM SNOW CAPULIN 36.74N 103.99W
12/27/2019 E2.0 INCH UNION NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ201903509
EVENT NUMBER ABQ201903510
EVENT NUMBER ABQ201903511
EVENT NUMBER ABQ201903512
EVENT NUMBER ABQ201903513
EVENT NUMBER ABQ201903514
EVENT NUMBER ABQ201903515
EVENT NUMBER ABQ201903516
EVENT NUMBER ABQ201903517
EVENT NUMBER ABQ201903518
EVENT NUMBER ABQ201903519
GUYERSpecial weather statement, Dec 27, 1:49 PM MST, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
149 PM MST Fri Dec 27 2019
NMZ232-234-272115-
Eastern San Miguel County-Quay County-
149 PM MST Fri Dec 27 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL AND
CENTRAL QUAY COUNTIES UNTIL 215 PM MST...
At 149 PM MST, Doppler radar was tracking a strong thunderstorm near
Quay, or 10 miles south of Tucumcari, moving northeast at 30 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Quay, Tucumcari and Logan.
This includes Interstate 40 between Mile Markers 326 and 347.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3491 10374 3498 10390 3542 10372 3542 10370
3540 10364 3539 10364 3539 10359 3531 10332
TIME...MOT...LOC 2049Z 206DEG 24KT 3502 10376
ShoemakeLocal storm report, Dec 27, 2:36 PM MST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
236 PM MST FRI DEC 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM SNOW 8 SE EAGLE NEST 36.46N 105.17W
12/27/2019 E5.0 INCH COLFAX NM OTHER FEDERAL
TOLBY SNOTEL.
1255 PM SNOW RATON 36.89N 104.44W
12/27/2019 E2.0 INCH COLFAX NM SOCIAL MEDIA
0110 PM SNOW 5 ESE BLACK LAKE 36.27N 105.18W
12/27/2019 M3.5 INCH COLFAX NM TRAINED SPOTTER
0130 PM SNOW ROCIADA 35.83N 105.42W
12/27/2019 E3.5 INCH SAN MIGUEL NM PUBLIC
0222 PM SNOW 5 SSW TOADLENA 36.17N 108.93W
12/27/2019 E4.0 INCH SAN JUAN NM OTHER FEDERAL
NAVAJO WHISKEY CREEK SNOTEL.
0224 PM SNOW 5 WNW LOS ALAMOS 35.91N 106.38W
12/27/2019 E4.0 INCH LOS ALAMOS NM OTHER FEDERAL
QUEMAZON SNOTEL.
0226 PM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
12/27/2019 E4.0 INCH RIO ARRIBA NM OTHER FEDERAL
HOPEWELL SNOTEL.
0234 PM SNOW 8 SW ROCIADA 35.76N 105.53W
12/27/2019 E3.0 INCH SAN MIGUEL NM OTHER FEDERAL
WESNER SPRINGS SNOTEL.
0235 PM SNOW 8 NNW GLORIETA 35.70N 105.80W
12/27/2019 E2.0 INCH SANTA FE NM OTHER FEDERAL
ELK CABIN SNOTEL.
&&
EVENT NUMBER ABQ201903520
EVENT NUMBER ABQ201903521
EVENT NUMBER ABQ201903522
EVENT NUMBER ABQ201903523
EVENT NUMBER ABQ201903524
EVENT NUMBER ABQ201903525
EVENT NUMBER ABQ201903526
EVENT NUMBER ABQ201903527
EVENT NUMBER ABQ201903528
SHOEMAKESpecial weather statement, Dec 27, 4:27 PM MST, 26 minutes before
Special Weather Statement National Weather Service Albuquerque NM 427 PM MST Fri Dec 27 2019 NMZ234-235-280000- Curry County-Quay County- 427 PM MST Fri Dec 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN QUAY AND CENTRAL CURRY COUNTIES UNTIL 500 PM MST... At 426 PM MST, Doppler radar was tracking a strong thunderstorm near Saint Vrain, or 16 miles west of Clovis, moving northeast at 45 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Melrose, Grady, Saint Vrain, Broadview and Wheatland. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3435 10346 3442 10364 3496 10344 3478 10304 TIME...MOT...LOC 2326Z 208DEG 37KT 3448 10349 Shoemake
Special weather statement, Dec 27, 4:29 PM MST, 24 minutes before
Special Weather Statement National Weather Service Albuquerque NM 429 PM MST Fri Dec 27 2019 NMZ232-234-280000- Eastern San Miguel County-Quay County- 429 PM MST Fri Dec 27 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL AND WEST CENTRAL QUAY COUNTIES UNTIL 500 PM MST... At 429 PM MST, Doppler radar was tracking a strong thunderstorm 8 miles east of Montoya, or 13 miles southwest of Tucumcari, moving northeast at 35 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Tucumcari. This includes Interstate 40 between Mile Markers 315 and 348. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3491 10391 3503 10406 3548 10383 3523 10332 TIME...MOT...LOC 2329Z 223DEG 33KT 3506 10392 Shoemake
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 1:49 PM MST | Special Weather Statement | ABQ | Quay | 26 min |
| Dec 27, 4:27 PM MST | Special Weather Statement | ABQ | Curry | 33 min |
| Dec 27, 4:29 PM MST | Special Weather Statement | ABQ | Quay | 31 min |
Nearby
Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.